# SDR DALA12007103129

- Difficulty date: August 27, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 68-69 FLOOR SUPPORT Y1292 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, DAMAGE OUT OF LIMITS IAW SRM 53-00-14.  REMOVED FLOOR SUPPORT, SPLICES, HARD POINT AND BRACKET IAW SRM 51-42-11, FOUND ONE SPLICE AND HARD POINT CORRODED AND GOUGED.  NEW FLOOR SUPPORT, SPLICE AND HARD POINT, LOCATED AND DRILLED AND INSTALLED IAW SRM 51-42-11.
